MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293064070
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at the time of event: 18 years or older.(b)(4).Device evaluated by mfr:the complaint device was not received at the complaint investigation site (cis) for analysis.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description
It was reported that partial stent deployment occurred.The 99% stenosed, focal target lesion was located in the mildly tortuous and severely calcified superficial femoral artery (sfa).After passing through the 6f sheath, pre-dilation was performed and a 6 x 40 x 75 innova¿ stent was advanced ipsilateral femoral approach over the.014 guidewire and stent deployment was initiated.Severe resistance was felt when the thumbwheel was turned and the stent was only slightly deployed.The physician attempt to deploy any further and stent placement was stopped.The device was removed and the procedure was completed with a different device successfully.There were no patient complications reported and the patient¿s status post procedure was stable.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7466740
Report Number2134265-2018-03550
Device Sequence Number160154
Product Code NIP
UDI-Device Identifier08714729873631
UDI-Public08714729873631
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model NumberH74939293064070
Device Catalogue Number39293-06407
Device Lot Number21199886
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1